MAUDE Adverse Event Report: ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 03/05/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-6410 main pump tubing after linked to pump, water should be filled half then started to circulate.But in this case water was filled fully.No circulation.This was discovered during an rcr case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was not confirmed.One unpackaged ar-6410 main pump tubing batch number 78095372 was received for investigation.The returned ar-6410 was visually inspected, and no damage was observed.No holes or damage to the neoprene sleeve was noted.The returned device was assembled with a testing pump and water and evaluated under normal use conditions to determine whether the reported issue(s) could be reproduced.The pump was powered on, and no leaks were observed.The tubing was tested without abrupt pressure changes or interruptions in water circulation.Additionally, the tubing was assessed using the pressure testing fixture, and no damage was noted on the connector nor any loss of pressure.The ar-6410 main pump tubing functioned as intended, without any issues.

Brand Name
MAIN PUMP TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21651139
Report Number1220246-2025-01042
Device Sequence Number9401908
Product Code HRX
UDI-Device Identifier00888867118010
UDI-Public(01)00888867118010(11)240701(17)290630(10)78095372
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING
Device Catalogue NumberAR-6410
Device Lot Number78095372
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown